# SDR REXA2014070800689

- Difficulty date: July 8, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7672
- Aircraft time: 26,443 hours, 23,184 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 4530150
- Condition: Unserviceable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT FAILS 12 MONTH INSPECTION DUE TO SN UNREADABLE & BATTERY EXPIRING.  ELT PN 453-0150 MODEL UNREADABLE, SN UNREADABLE REMOVED FOR MEL 25-62-01.  ELT DEFERRED IAW MEL 25-62-01 & JG AT MOC.  . CAT A DDG 25-62-0 COMPLIED WITH.  ELT NOT INSTALLED.  PLACARD INSTALLED ON ACFT IAW FAR 91-207.
